Announcement

Collapse
No announcement yet.

Fungal and microbial ?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • nunhead_man
    replied
    Good evening Ellie

    Interesting that theracumin is possibly creating effect you mention.

    As for me here I've noticed that the fasiculation in my legs seems to have stopped almost entirely and that I was able to move my fingers on my left hand a bit for for a certain amount of time although that seems to gone away again.

    I know there is some suggestion that there are small reversals in MND contrary to the usual expectation that it is continually progressive so I would have no idea whether this was to do with theracumin or not.

    But hey ho keep I will keep on taking it in case it does provide me with some longer life

    Leave a comment:


  • Ellie
    replied
    Andy, I found after about month 2-3, my pain reduced dramatically - I used to get neck, shoulder and T-spine pain.

    My leg spasticity has reduced to a level where I've had to lower my dose of antispasmodic meds - I cannot say with 100% certainty that's it is due to taking Theracurmin but that is the only variable in my regimen of the past 10 years which has changed. And, in case you're wondering, the reduced muscle tone is very welcome indeed!! (I need to monitor my muscle tone as, if it goes too low, I may lose my functional spasticity which allows for standing transfers.)

    Love Ellie.
    Last edited by Ellie; 28 February 2020, 11:53.

    Leave a comment:


  • nunhead_man
    replied
    Good morning

    It looks like I'm coming to the end of my six months of theracumin and of course being as I am in sample of one I have no idea if it is doing me any good at all but my thought is I'll buy myself another six months to keep up the pressure as it were.

    Any thoughts team?

    Leave a comment:


  • nunhead_man
    replied
    Hi Ellie

    Thank you again – perceptive as ever

    Originally posted by Ellie View Post
    Decreased elimination of riluzole means it builds up in the body which could, in theory, result in increased toxicity
    Interesting you should mention toxicity - I wearing my rose tinted spectacles assumed that keeping the stuff in my body for longer would mean that it was more effective!

    Leave a comment:


  • Ellie
    replied
    As always it's not so clear cut Andy Drugs are designed with elimination in mind.

    Decreased elimination of riluzole means it builds up in the body which could, in theory, result in increased toxicity.

    However, I can never find any data on how much caffeine, safe or unsafe, may interfere with riluzole's elimination.

    Personally, I continue to have my one daily coffee but keep an eye on my liver function with regular blood tests.

    It's not only caffeine which decreases riluzole's elimination, other culprits are: caffeine, diclofenac, diazepam, nicergoline, clomipramine, imipramine, fluvoxamine, phenacetin, theophylline, amitriptyline and quinolones

    If in any doubt, do ask your doctor.

    Love Ellie.

    Leave a comment:


  • nunhead_man
    replied
    Good morning Ellie

    Thank you re theracumin - I have now heard from the supplier in the US uses exactly the same that it does not matter whether it is taken with food or without

    Originally posted by Ellie View Post
    On a side note Andy; you said you take riluzole with a "substantial glug of coffee" - caffeine is known to potentially decrease the elimination of riluzole from the body
    Yes indeed I had heard that caffeine might improve the effectiveness of riluzole - if indeed that what you are saying?

    For me the coffee is a simple addiction, I am pleased to say my digestive system works well at the moment.

    Leave a comment:


  • Ellie
    replied
    Yes, from what I know about the Theracurmin trial at least, it doesn't matter if it's taken with or without food.

    On a side note Andy; you said you take riluzole with a "substantial glug of coffee" - caffeine is known to potentially decrease the elimination of riluzole from the body.

    Of course it's up to an individual as to what they do with this info - I enjoy my one cup of proper coffee daily and it helps my bowels so it's a case of eyes wide open in my case.

    Love Ellie.

    Leave a comment:


  • nunhead_man
    replied
    Good morning Ellie and Barry

    Thank you for the information and the update.

    At the moment I take it in the morning, along with my riluzole which I also take with my early morning substantial slug of coffee.

    In the evening I take it along with my riluzole well after lunch and an hour before I my evening meal, whatever that is although it is not often substantial.

    So it sounds like you are both saying I do not need to change this habit in relation to the effectiveness of curcumin?

    Leave a comment:


  • Ellie
    replied
    Hi Andy,

    Some basic forms of curcumin are better absorbed if taken with fat (meal)

    If you're talking specifically about Theracurmin by Integrative Therapeutics, there was no difference noted between taking it with food V on an empty stomach, according to Dr Bedlack.

    Love Ellie.

    Leave a comment:


  • Barry52
    replied
    Hello Andy,

    I take a water soluble curcumin in my daily juice drink. It is not a cheap supplement but I believe it improves my general well-being.

    https://truthorigins.co.uk/products/...e-lime-flavour

    Best wishes,
    Barry

    Leave a comment:


  • nunhead_man
    replied
    Hello all,

    I was seeing something somewhere about having to take curcumin with some sort of fat to make it absorb properly - is that a true book?

    Also having a dig around in a break from work and found this

    https://www.ncbi.nlm.nih.gov/pubmed/...xFqh_j4WH7cSNg

    And

    https://alsnewstoday.com/2019/10/29/...ersals-health/

    and has there been a proper study of reversals?

    Leave a comment:


  • Ellie
    replied
    No, Andy, I've not done anything else which could potentially affect my pain levels. As an FYI, my pain is largely mechanical pain caused by weak neck muscles and it is this pain which has reduced as a potential side effect of taking Theracurmin. It has long been touted for joint pain anyway, so this could explain the reduction.

    Dr Bedlack's Theracurmin trial design is for 6 months of "Theracurmin (Integrative Therapeutics) at 1 BID" - where BID is doctor speak for twice daily, so is different to the dose recommended on the container.

    Love Ellie.

    Leave a comment:


  • nunhead_man
    replied
    Good morning Ellie

    Interesting that is having that effect on your painkiller use – I assume there is nothing else going on in your life that has resulted in you being more pain-free?

    Originally posted by Ellie View Post
    I believe Dr Bedlack recommends taking 2 capsules every day for the 6 months - you may want to check
    I just double checked the packaging - it does suggest, as I said, to take double the dose you mention for a week to start with and then go down to one per day, which is what I am now taking

    Leave a comment:


  • Ellie
    replied
    Andy,

    I'm also taking it, but am doing so for its anti-inflamatory properties, rather than to improve my physical disabilities (I'm too far gone but obvs any plus would be a huge Brucie Bonus !!!!) I have noticed a reduction in the frequency I now need to take Ibuprofen for pain - which is very welcome indeed.

    I believe Dr Bedlack recommends taking 2 capsules every day for the 6 months - you may want to check.

    Best of luck.

    Love Ellie.

    Leave a comment:


  • nunhead_man
    replied
    Good morning,

    Back to report my first week of this trial!

    The packaging recommends taking two tablets twice a day for a week, presumably to put in some sort of zap and then going back to 1 twice a day for the foreseeable future.

    The only thing I have noticed is a change in fasiculation, which of course may have nothing to do with taking theracumin - the bicep in my left arm was really thumping and also my legs were twitching last week to the extent I was discussing with my wife the possibility of getting some drugs to control my fasiculation so that I could sleep - and today this has really seems to have calmed down.

    Of course this could simply mean that one or more nerve fibre(s) has/have now died or it could mean this stuff is having some effect.

    We live in hope!

    Leave a comment:

Working...
X